| Model Number |
SM-691 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
05/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, the patient underwent cesarean section under combined anesthesia.The surgeon used disposable absorbable sutures to suture the skin.During the suturing process, the needle and suture were detached, which seriously affected the progress of the surgery and increased the pain of the patient.The user immediately replaced the absorbable suture with the new one and sutured again.